# SDR ERAA077292

- Difficulty date: November 15, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 12,670 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4619311033
- Part serial: 101
- Condition: Failed
- Location: T/R Xmsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROLLER FALLS OUT OF CAGE.
